Jump to content

Welcome to Grasscity Forums
Register now to gain access to all of our features. Once registered and logged in, you will be able to create topics, post replies to existing threads, give reputation to your fellow members, get your own private messenger, post status updates, manage your profile and so much more. This message will be removed once you have signed in.
Login to Account Create an Account

Diphenhydramine (Benadryl) and Hydrocodone?


  • Please log in to reply
 

#1
Thurmond_420

Thurmond_420

    Drama in da h00d

  • Registered Upgraded
  • 627 posts
Are there safe to mix?
Ill be taking about 275 mg of Diphenhydramine and 15 mg of Hydrocodone.
  • sensi_master likes this

#2
shroomhunter

shroomhunter

    Permarolling

  • Registered Upgraded
  • 266 posts
That is really stupid man lol. Hydrocodone is alright but very addicting and it really doesn't feel so great. Benadryl is just plain stupid and you usually end up passing out or having a scary trip. lol

#3
Thurmond_420

Thurmond_420

    Drama in da h00d

  • Registered Upgraded
  • 627 posts
Thats just your opinion, I love both.

#4
shroomhunter

shroomhunter

    Permarolling

  • Registered Upgraded
  • 266 posts
Yeah true.

#5
Screamin Peace

Screamin Peace

    Blunts and Gin all day

  • Registered Upgraded
  • 166 posts
yea it poteniates opioids docters even use benadryl for that just take like 150mgs of the benadryl with your tabs.

#6
dzk

dzk

    Banned

  • Banned by Moderators
  • 468 posts
ive taken like 2 benadryl to potentiate and lessen itching from oxy. worked alright. id never fuckin take benadryl to get high again tho, tried that when i was like 13 and it sucked ass.

#7
Guest_kinetic being_*

Guest_kinetic being_*
  • Unregistered / Not Logged In
Don't take more than 50-75mg of diphenhydramine in combination with opiates like hydrocodone.

50-75mg will make the effects of the hydrocodone increase, and at levels like you said (200+mg) it becomes dangereous because of the increased drowsyness and delerium caused by the large dose of diphenhydramine.




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users